# SDR ASAA0570110

- Difficulty date: November 26, 2005
- Submitted: April 13, 2006
- Operation: Air carrier
- Aircraft: N625AS
- Make and model: Boeing 737790
- Aircraft serial: 30792
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410012
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE:  DURING C-CHECK FOUND INTERCOSTAL CRACKED AT BS 320, WL 208 AND LBL 47.  REPAIRED IAW SRM.  (K)
